# SDR 2004UALA01145

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TEAR STRAP EXFOLIATED FWD AND AFT SIDE OF STA 1400 BETWEEN STR 27L AND 28L.   SPLICE STRAP REPLACED.
